# SDR N6WA2022030302

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10077
- Aircraft time: 43,212 hours, 32,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OVER ROW 9. RESEATED CONNECTER IAW CRJ 7 AMM 33-51-00  OPS CHECK GOOD.
